Alert archive / Wisconsin / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 27, 2006, 2:56 PM CDT for Dane County, Jefferson County, Waukesha County, Wisconsin. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2006, 2:56 PM CDT (19:56 UTC)
- Expired
- Jul 27, 2006, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dane County, WI, Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:15 PM CDT | FLASH FLOOD | Waukesha, WI | PEWAUKEE RIVER FLOODED ONTO HIGHWAY 164 AND CAUSED IT TO CLOSE IN WAUKESHA. |
| Jul 27, 3:54 PM CDT | FLASH FLOOD | 6 Sse Waukesha, WI | WATER UP TO CAR AXLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1844 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KMKX 271957 FFWMKX WIC025-055-133-272300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT THU JUL 27 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * FLASH FLOOD WARNING FOR... WAUKESHA COUNTY IN SOUTHEAST WISCONSIN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN DANE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 600 PM CDT * AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A HIGH POTENTIAL FOR FLASH FLOODING FROM NUMEROUS THUNDERSTORMS FROM WAUKESHA TO MADISON. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHOREWOOD HILLS...PEWAUKEE...MONONA...MADISON...LAKE MILLS...JOHNSON CREEK... HARTLAND...DELAFIELD...COTTAGE GROVE AND BROOKFIELD ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. THESE THUNDERSTORMS WERE MOVING ACROSS THE SAME AREAS RESULTING IN VERY HEAVY RAINFALL TOTALS. LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982 $$ COLLAR
4 follow-up statements
000 WGUS73 KMKX 272133 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 432 PM CDT THU JUL 27 2006 WIC025-055-133-272300- WAUKESHA WI-JEFFERSON WI-DANE WI- 432 PM CDT THU JUL 27 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR DANE...JEFFERSON AND WAUKESHA COUNTIES... AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...WAUKESHA...MADISON...JEFFERSON...AND FORT ATKINSON. DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. OTHER LOCATIONS IN THE WARNED AREA HAVE RECEVIED ONE HALF TO 2 INCHES OF RAIN. THE REMAINING STORMS OVER SOUTHEAST WAUKESHA COUNTY COULD BRING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. OTHER STORMS COULD MOVE INTO THE WARNED AREA...AND PRODUCE SIMILAR RAINFALL RATES. REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN ADDITION...THE FOX RIVER GAGE IN WAUKESHA HAS RISEN OVER ITS FLOOD STAGE TO 6.35 FEET...WHICH WILL CAUSE FLOODING OF LOW LYING AREAS NEAR THE RIVER. MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING IN RURAL ROADS AND DITCHES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION. LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982 $$ WOOD
000 WGUS73 KMKX 272235 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 535 PM CDT THU JUL 27 2006 WIC025-055-133-272300- WAUKESHA WI-JEFFERSON WI-DANE WI- 535 PM CDT THU JUL 27 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR DANE...JEFFERSON AND WAUKESHA COUNTIES... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE EXCESSIVE RAINFALL PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...WAUKESHA...MADISON...JEFFERSON...AND FORT ATKINSON. DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. OTHER LOCATIONS IN THE WARNED AREA HAVE RECEVIED ONE HALF TO 2 INCHES OF RAIN. OTHER STORMS COULD MOVE INTO THE WARNED AREA...AND MAY BRING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN ADDITION...THE FOX RIVER GAGE IN WAUKESHA ROSE OVER ITS FLOOD STAGE OF 6 FEET...AND CRESTED AT 6.55 FEET AT 345 PM. THIS MAY HAVE CAUSED FLOODING OF LOW LYING AREAS NEAR THE RIVER. THE RIVER HAS SINCE FALLEN BELOW ITS FLOOD STAGE. MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING IN RURAL ROADS AND DITCHES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION. LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982 $$ WOOD
000 WGUS73 KMKX 272306 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 606 PM CDT THU JUL 27 2006 WIC025-055-133-272312- WAUKESHA WI-JEFFERSON WI-DANE WI- 606 PM CDT THU JUL 27 2006 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR DANE...JEFFERSON AND WAUKESHA COUNTIES... AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS THAT PRODUCED THE EXCESSIVE RAINFALL AND FLASH FLOODING OVER THE WARNED AREA HAVE DISSIPATED. THEREFORE...THE FLASH FLOOD WARNING FOR DANE...JEFFERSON...AND WAUKESHA COUNTIES. DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. OTHER LOCATIONS ACROSS DANE...JEFFERSON AND WAUKESHA COUNTIES HAVE RECEVIED ONE HALF TO 2 INCHES OF RAIN. OTHER STORMS COULD STILL MOVE INTO THIS AREA...AND MAY BRING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. HOWEVER...THE RISK FOR ADDITIONAL FLASH FLOODING IN THIS AREA HAS LOWERED. REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN ADDITION...THE FOX RIVER GAGE IN WAUKESHA ROSE OVER ITS FLOOD STAGE OF 6 FEET...AND CRESTED AT 6.55 FEET AT 345 PM. THIS MAY HAVE CAUSED FLOODING OF LOW LYING AREAS NEAR THE RIVER. THE RIVER HAS SINCE FALLEN BELOW ITS FLOOD STAGE. MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING IN RURAL ROADS AND DITCHES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION. LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982 $$ WOOD
000 WGUS73 KMKX 272307 CCA FFSMKX FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 606 PM CDT THU JUL 27 2006 WIC025-055-133-272312- WAUKESHA WI-JEFFERSON WI-DANE WI- 606 PM CDT THU JUL 27 2006 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR DANE...JEFFERSON AND WAUKESHA COUNTIES... AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS THAT PRODUCED THE EXCESSIVE RAINFALL AND FLASH FLOODING OVER THE WARNED AREA HAVE DISSIPATED. THEREFORE...THE FLASH FLOOD WARNING FOR DANE...JEFFERSON...AND WAUKESHA COUNTIES HAS BEEN ALLOWED TO EXPIRE. DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. OTHER LOCATIONS ACROSS DANE...JEFFERSON AND WAUKESHA COUNTIES HAVE RECEVIED ONE HALF TO 2 INCHES OF RAIN. OTHER STORMS COULD STILL MOVE INTO THIS AREA...AND MAY BRING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. HOWEVER...THE RISK FOR ADDITIONAL FLASH FLOODING IN THIS AREA HAS LOWERED. REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN ADDITION...THE FOX RIVER GAGE IN WAUKESHA ROSE OVER ITS FLOOD STAGE OF 6 FEET...AND CRESTED AT 6.55 FEET AT 345 PM. THIS MAY HAVE CAUSED FLOODING OF LOW LYING AREAS NEAR THE RIVER. THE RIVER HAS SINCE FALLEN BELOW ITS FLOOD STAGE. MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING IN RURAL ROADS AND DITCHES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION. LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982 $$ WOOD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:11 AM CDT, 10 hours 45 minutes earlier.
Area forecast discussion, Jul 27, 4:11 AM CDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 411 AM CDT THU JUL 27 2006 .DISCUSSION...FORECAST FOCUS ON WARMING TEMPERATURES AND PCPN CHANCES. WEAK SHORTWAVE OVER IA AIDING SHOWER DEVELOPMENT FROM DANE/JEFFERSON COUNTIES WEST INTO NE IA. SHORTWAVE WILL BE SLOW TO MOVE ACROSS THE AREA TODAY ALONG WITH ANOTHER SHORTWAVE OVER WRN MN THAT WILL TRAVERSE ACROSS SRN WI TNT. STNRY FNT STILL LOCATED OVER CNTRL WI WITH A WEAK WIND-SHIFT PRESENT. MODELS BARELY HANG ONTO FRONT TODAY IN THE WIND FIELDS...BUT MAY STILL HELP TRIGGER PCPN. THE STRONGER CONVERGENCE ALONG THE LAKE BREEZE WILL BE MORE OF A FOCUS FOR DEVELOPMENT. MODIFIED FCST SOUNDINGS HAVE NO CAPPING WITH MLCAPE AROUND 2000 J/KG SO INTRODUCED 20-30 POPS INTO TNT. A 25 KT LLJ AND ASSOCIATED WAA MAY TRIGGER AN AREA OF SHOWERS/STORMS OVER SRN MN TNT AND THEN MOVE SLOWLY EAST OR SEWD TOWARD WI OR IL. THE LLJ DOES DIMINISH BY MORNING AND BELIEVE AREAS OF PCPN WILL DIMINISH BEFORE REACHING CWA. SWLY WINDS AND WAA WILL BOOST TEMPS INTO THE LOWER 90S FOR FRI AS UPPER RIDGE BUILDS INTO THE PLAINS AND FRONT BECOMES ESTABLISHED OVER NRN WI. MCS DEVELOPMENT IS THEN EXPECTED FRI NT ALONG STNRY FNT OVER MN AND NRN WI. MCS WILL RIDE THE RIDGE AND SLIDE SEWD INTO LOWER MI. WILL HAVE TO WATCH FOR THE POTENTIAL FOR MCS TO AFFECT EAST CENTRAL WI COUNTIES BUT WILL KEEP DRY FOR NOW. A REPEAT PERFORMANCE IS THEN POSSIBLE SAT NT. HEAT INDICES ARE FCST TO REACH 95 TO 105 FRI AND SAT WITH SAT APPROACHING HEAT ADVISORY CRITERIA. IF BOUNDARY SLIDES INTO CNTRL WI THEN POOLING OF MID 70 DEWPOINTS WILL BE POSSIBLE. IT USUALLY REQUIRES MID 70 DEWPOINTS OR MORE FOR HEAT INDICES TO ATTAIN HIGH ENOUGH VALUES FOR ADVISORY OR WARNING GIVEN TEMPS IN THE 90S. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 20/20
Hazardous weather outlook, Jul 27, 2:43 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT THU JUL 27 2006 WIZ046-047-051-052-056>060-062>072-281100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 243 PM CDT THU JUL 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG CAN BE EXPECTED LATE TONIGHT. SOME PATCHY DENSE FOG IS POSSIBLE...WITH VISIBILITY REDUCED TO AROUND 1/4 OF A MILE. THUNDERSTORMS LIKELY TODAY INTO THIS EVENING. SOME STORMS MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES ARE EXPECTED TO BE 95 TO 100 FRIDAY...CLIMBING TO 100 TO 105 SATURDAY THROUGH TUESDAY. THIS PERIOD OF PROLONGED HEAT CAN BE STRESSFUL ON THE VERY YOUNG AND SOME OF OUR OLDER SENIOR CITIZENS...ESPECIALLY THOSE ON CERTAIN MEDICATIONS. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY. LMZ643>646-665-281100- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 243 PM CDT THU JUL 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG CAN BE EXPECTED LATE TONIGHT. SOME PATCHY DENSE FOG IS POSSIBLE LATE TONIGHT WITH VISIBILITY REDUCED TO AROUND 1/4 OF A MILE. THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY THROUGH WEDNESDAY. SPEICHER CORRECTED FOR MARINE WORDING
In the hours before
Local storm report, Jul 27, 2:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLOOD MIDDLETON 43.10N 89.51W
07/27/2006 DANE WI AMATEUR RADIO
FROM MADISON TO MIDDLETON...WIDESPREAD FLOODING IN
AGRICULTURAL FIELDS. SEVERAL AGRICULTURAL AND RURAL ROAD
DITCHES FLOODED.
&&
GDLocal storm report, Jul 27, 2:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST WAUKESHA 43.01N 88.24W
07/27/2006 E50 MPH WAUKESHA WI TRAINED SPOTTER
SPOTTER REPORT AT MERRILL HILL RD AND HIGHWAY
18...ESTIMATED WIND GUST TO 50 MPH.
&&
GDLocal storm report, Jul 27, 2:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
231 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG MADISON 43.08N 89.39W
07/27/2006 DANE WI TRAINED SPOTTER
POWERLINES DOWN NEAR THE BELT LINE.
&&
GDLocal storm report, Jul 27, 2:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 7 W FORT ATKINSON 42.93N 88.98W
07/27/2006 E0.50 INCH JEFFERSON WI NWS EMPLOYEE
REPORTED NEAR HWY 106.
&&
DRHLocal storm report, Jul 27, 2:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL WAUKESHA 43.01N 88.24W
07/27/2006 E0.25 INCH WAUKESHA WI TRAINED SPOTTER
&&
DRHLocal storm report, Jul 27, 2:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG PEWAUKEE 43.09N 88.25W
07/27/2006 WAUKESHA WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN THE CITY.
0218 PM TSTM WND DMG EAGLE 42.88N 88.47W
07/27/2006 WAUKESHA WI LAW ENFORCEMENT
LARGE TREE DOWN ON COUNTY ROAD ZZ.
0245 PM HAIL WAUKESHA 43.01N 88.24W
07/27/2006 E0.25 INCH WAUKESHA WI LAW ENFORCEMENT
HAIL REPORTED AT THE SHERIFFS DEPARTMENT ON WOODBURN
ROAD.
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:45 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 45 min |
| Jul 27, 2:52 PM CDT | Tornado Warning | MKX | Waukesha | 23 min |
| Jul 27, 3:17 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 28 min |
| Jul 27, 3:52 PM CDT | Special Marine Warning | MKX | 75 min | |
| Jul 27, 3:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 65 min |
| Jul 27, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan, Washington | 25 min |
Nearby
Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.